# SDR SWAA2022020859096

- Difficulty date: January 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 500C+6; 500C+10 AND 500C+14; L.B.L.24. ; / [01] REMOVED CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 500C+6;500C+10 ; 500C+14;IAW SRM 51-10-02 PARA#15 EVALUATED ALL REWORKED AREAS;THE DEPPEST AREA BS 500C+14 LBL 24;DIMENSION L=1' X W=8 X DEPH=12 ORIGINAL THICKNESS 0.040'REMAINING THICKNESS 0.028;DAMAGE EXCEED 10% OF ORIGINAL THICKNESS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 FIG#103 DETAIL E TOOL USED MICROMETER ID ATS 400 S/N UNKNOWN DUE 08/2022.; [02] UPDATED MEASUREMENTS PARAMETERS; [03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.; [04] FABRICATED FLOOR TO SIDEWALL SUPPORT BS 396-500D LBL 24 MATERIAL USED EXTRUSION BAC1496-444#7075T62 LOT#1475361-1 AND LOCATED AND DRILLED IAW SRM 51-40-05 DWG 143A7501 REV:A ;FABRICATED SPLICE BS 480-500 LBL 24 IAW SRM 53-00-53-2R-6 REPAIR 6 ; LOCATED AND DRILLED NEW SPLICE IAW SRM 51-40-05.; [05] VERIFIED SRM 53-00-53-1A-2 AND SRM 53-00-53-2R-6 ARE CORRECT REFERENCES FOR ALLOWABLE DAMAGE AND REPAIR.; [06] VERIFIED CORRECTIVE ACTION STEPS 4 AND 5.;
